# SDR UALA2012030901551

- Difficulty date: March 9, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 81,081 hours, 13,032 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING ON NR 1 ENGINE FIRE SWITCH, AND FUEL SOV ILLUMINATED WITH INTERMITTENT FIRE WARNING BELL.  BELL SOUNDS FOR 10 SECONDS, STOPS, THEN REPEATS AGAIN.  ALSO HAVE LEFT ENG LOOP 1 AND LOOP 2 STS MSGS DISPLAYED AT THE SAME TIME.  REMOVED FIRE-OVHT TEST PANEL M10445 AND CLEANED THE TWO ELECTRICAL CONNECTORS WITH CONTACT SPRAY.  CYCLED CIRCUIT BREAKERS 11K30 11B20 AND 11B21.  PERFORMED ENG-APU-CARGO FIRE TEST.  FAULT CLEARED.  TESTS GOOD.
